MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC CLEARLINK I.V. ADMINISTRATION SETS WITH CONTROL-A-FLO REGULATOR; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - DOMINICAN REPUBLIC CLEARLINK I.V. ADMINISTRATION SETS WITH CONTROL-A-FLO REGULATOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C8891
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was an underinfusion of medication to a patient while using a clearlink system extension set.The medication delivery was intended to be completed in three hours; however, the infusion was not completed until four hours after the start of therapy.This issue was identified during patient use.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK I.V. ADMINISTRATION SETS WITH CONTROL-A-FLO REGULATOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina, san cristobal
MDR Report Key8784688
Report Number1416980-2019-03724
Device Sequence Number11362357
Product Code FPA
UDI-Device Identifier00085412046396
UDI-Public(01)00085412046396
Combination Product (Y/N)N
PMA/510(K) Number
K121634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C8891
Device Lot NumberDR18H21017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2019
Supplement Date Received by Manufacturer07/26/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1